# SDR CA140522010

- Difficulty date: May 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,844 hours
- Engine: Allsn 250C20R
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bushing
- Condition: Worn
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE TRANSMISSION RESTRAINT DUE TO EXCESSIVE PLAY.  REMOVED LT STOP ASSY DUE TO WORN BUSHINGS.  INSTALLED NEW & SERVICEABLE TSI 0.0 PARTS IN COMPLIANCE WITH TB 206L-94-1971.
